# SDR 98ZZZX4822

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902101
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED IN-FLIGHT.  SECURED ENGINE AND FIRED BOTH ENGINE COMPARTMENT FIRE EXTINGUISHERS.  LANDED WITHOUT INCIDENT.  NO APPARENT FIRE, INDICATION ONLY.  MAINTENANCE FOUND DEFECTIVE LT FORWARD FLAME DETECTOR.  REF:  S-76 IPC, CHAPTER 26-11-00, FIGURE 1, ITEM 21.
